# SDR 0200429865

- Difficulty date: February 12, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 57,550 hours, 56,034 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spar
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Mck in ATL, corrosion was found above the inboard and outboard stud holes in the right wing rear spar upper cap at station 267. Both holes were spot faced. Repaired per EA 98-185519.
